American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37C30) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Roger D. Nussbaum, Amit Priyadarshi and Sjoerd Verduyn Lunel. Positive operators and Hausdorff dimension of invariant sets. Trans. Amer. Math. Soc. 364 (2012) 1029-1066. MR 2846362.
Abstract, references, and article information   
View Article: PDF

[2] G. Everest, R. Miles, S. Stevens and T. Ward. Dirichlet series for finite combinatorial rank dynamics. Trans. Amer. Math. Soc. 362 (2010) 199-227. MR 2550149.
Abstract, references, and article information   
View Article: PDF

[3] Mark F. Demers and Carlangelo Liverani. Stability of statistical properties in two-dimensional piecewise hyperbolic maps. Trans. Amer. Math. Soc. 360 (2008) 4777-4814. MR 2403704.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Richard Sharp. A local limit theorem for closed geodesics and homology. Trans. Amer. Math. Soc. 356 (2004) 4897-4908. MR 2084404.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Michiko Yuri. Thermodynamic formalism for countable to one Markov systems. Trans. Amer. Math. Soc. 355 (2003) 2949-2971. MR 1975407.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Véronique Maume-Deschamps. Projective metrics and mixing properties on towers. Trans. Amer. Math. Soc. 353 (2001) 3371-3389. MR 1828610.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1